# SDR DALA2017021201158

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEADS AT VENTRAL MOVABLE CEILING (WALKING BRIDGE). NEW BULKHEAD WAS FABRICATED AND REPLACED PER SRM 53-14-3 AND 51-30-2 AND AFT BULKHEAD WILL BE ATTENDED PER NRC SERIAL NR 00783.
